# SDR SWIA201439491

- Difficulty date: October 13, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 32,177 hours, 44,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 11280995
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE FLOOR EMERGENCY LIGHTS INOPERATIVE DURING TEST.  REPLACED EMERGENCY LIGHTING BATTERY PACK.
